A note on distribution-free confidence bounds for P (X<Y) whenX andY are dependent

  • Z. Govindarajulu
Article

Keywords

Distribution Function Normal Distribution Positive Integer Random Sample Point Estimate 

References

  1. [1]
    Govindarajulu, Zakkula (1968). Distribution-free confidence bounds for P (X<Y),Ann. Inst. Statist. Math.,20, 229–238.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics 1976

Authors and Affiliations

  • Z. Govindarajulu
    • 1
    • 2
  1. 1.University of KentuckyUSA
  2. 2.University of MichiganUSA

Personalised recommendations